Alert archive / Massachusetts / Freeze Warnings in 2006
Freeze Warning 2, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this freeze warning at Oct 7, 2006, 4:22 AM EDT for Franklin County, Hampshire County, Worcester County, Massachusetts; Cheshire County, New Hampshire. It took effect at Oct 8, 2006, 2:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 7, 2006, 4:22 AM EDT (08:22 UTC)
- In effect from
- Oct 8, 2006, 2:00 AM EDT
- Expired
- Oct 8, 2006, 8:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Boston/Norton, MA
Counties Franklin County, MA, Hampshire County, MA, Worcester County, MA, Cheshire County, NH
The radar
The Boston radar (KBOX), 120 km from the middle of the area, began a volume at 08:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 8.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1699 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- -39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBOX 070822 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 422 AM EDT SAT OCT 7 2006 MAZ005-006-NHZ012-070930- /O.CAN.KBOX.FR.Y.0003.000000T0000Z-061007T1200Z/ CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN HILLSBOROUGH NH- INCLUDING THE CITIES OF...FRAMINGHAM...LOWELL...LAWRENCE... MANCHESTER...NASHUA 422 AM EDT SAT OCT 7 2006 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELED THE FROST ADVISORY EARLY THIS MORNING FOR THE MANCHESTER NASHUA LAWRENCE MERRIMACK VALLEY REGION. A COMBINATION OF CLOUDINESS AND A BIT OF WIND HAS HELPED PREVENT TEMPERATURES FROM REACHING FROSTY READINGS EARLY THIS MORNING. HOWEVER...THERE IS A BETTER CHANCE FOR FROST EARLY SUNDAY MORNING AND A FROST ADVISORY MAY BE ISSUED FOR THIS POSSIBILITY IN LATER FORECASTS. $$ NHZ011-071200- /O.NEW.KBOX.FZ.W.0002.061008T0600Z-061008T1200Z/ /O.CON.KBOX.FZ.W.0001.000000T0000Z-061007T1200Z/ CHESHIRE NH- INCLUDING THE CITIES OF...JAFFREY...KEENE 422 AM EDT SAT OCT 7 2006 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A NEW FREEZE WARNING FOR CHESHIRE COUNTY NEW HAMPSHIRE...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. A FREEZE WARNING REMAINS IN EFFECT THERE UNTIL 8 AM EDT THIS MORNING. SKIES CLEARED FOR A WHILE OVERNIGHT AND WITH LIGHT WIND...ALLOWED TEMPERATURES TO REACH FREEZING ACROSS PORTIONS OF CHESHIRE COUNTY NEW HAMPSHIRE INCLUDING 30 DEGREES AT THE KEENE AIRPORT. CONDITIONS WILL BE MORE FAVORABLE FOR A SLIGHTLY HARDER AND MORE WIDESPREAD FREEZE LATE SATURDAY NIGHT ACROSS CHESHIRE COUNTY. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ MAZ002-071200- /O.NEW.KBOX.FZ.W.0002.061008T0600Z-061008T1200Z/ /O.EXA.KBOX.FZ.W.0001.000000T0000Z-061007T1200Z/ WESTERN FRANKLIN MA- INCLUDING THE CITY OF...CHARLEMONT 422 AM EDT SAT OCT 7 2006 ...FREEZE WARNING IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CONTINUED THE FREEZE WARNING FOR WESTERN FRANKLIN COUNTY MASSACHUSETTS...WHICH IS IN EFFECT UNTIL 8 AM EDT THIS MORNING. A NEW FREEZE WARNING HAS ALSO BEEN ISSUED FOR WESTERN FRANKLIN COUNTY. THIS FREEZE WARNING IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. SKIES CLEARED FOR A WHILE OVERNIGHT AND WITH LIGHT WIND...ALLOWED TEMPERATURES TO REACH FREEZING ACROSS PORTIONS OF WESTERN FRANKLIN COUNTY MASSACHUSETTS CONDITIONS WILL BE MORE FAVORABLE FOR A SLIGHTLY HARDER AND MORE WIDESPREAD FREEZE LATE SATURDAY NIGHT IN FRANKLIN COUNTY. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ MAZ003-004-008-010-071630- /O.NEW.KBOX.FZ.W.0002.061008T0600Z-061008T1200Z/ EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-WESTERN HAMPSHIRE MA- EASTERN HAMPSHIRE MA- INCLUDING THE CITIES OF...GREENFIELD...ORANGE...BARRE... FITCHBURG...CHESTERFIELD...AMHERST...NORTHAMPTON 422 AM EDT SAT OCT 7 2006 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. CONDITIONS WILL BE MORE FAVORABLE FOR A LIGHT FREEZE LATE TONIGHT IN PORTIONS OF NORTHWEST AND NORTH CENTRAL MASSACHUSETTS. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ DRAG
4 follow-up statements
000 WWUS71 KBOX 071211 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 811 AM EDT SAT OCT 7 2006 MAZ002-NHZ011-072100- /O.EXP.KBOX.FZ.W.0001.000000T0000Z-061007T1200Z/ /O.CON.KBOX.FZ.W.0002.061008T0600Z-061008T1200Z/ WESTERN FRANKLIN MA-CHESHIRE NH- INCLUDING THE CITIES OF...CHARLEMONT...JAFFREY...KEENE 811 AM EDT SAT OCT 7 2006 ...FREEZE WARNING HAS EXPIRED... ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... THE FREEZE WARNING IS NO LONGER IN EFFECT. A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. SKIES CLEARED FOR A WHILE OVERNIGHT. WITH LIGHT WIND...ALLOWED TEMPERATURES TO REACH FREEZING ACROSS PORTIONS OF CHESHIRE COUNTY NEW HAMPSHIRE...INCLUDING 30 DEGREES AT KEENE AIRPORT. CONDITIONS WILL BE MORE FAVORABLE FOR A SLIGHTLY HARDER AND MORE WIDESPREAD FREEZE LATE SATURDAY NIGHT ACROSS CHESHIRE COUNTY. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ MAZ003-004-008-010-072100- /O.CON.KBOX.FZ.W.0002.061008T0600Z-061008T1200Z/ EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-WESTERN HAMPSHIRE MA- EASTERN HAMPSHIRE MA- INCLUDING THE CITIES OF...GREENFIELD...ORANGE...BARRE... FITCHBURG...CHESTERFIELD...AMHERST...NORTHAMPTON 811 AM EDT SAT OCT 7 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. CONDITIONS WILL BE MORE FAVORABLE FOR A LIGHT FREEZE LATE TONIGHT IN PORTIONS OF NORTHWEST AND NORTH CENTRAL MASSACHUSETTS. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ EVT
000 WWUS71 KBOX 071955 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 355 PM EDT SAT OCT 7 2006 MAZ002>004-008-010-NHZ011-080400- /O.CON.KBOX.FZ.W.0002.061008T0600Z-061008T1200Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- WESTERN HAMPSHIRE MA-EASTERN HAMPSHIRE MA-CHESHIRE NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... BARRE...FITCHBURG...CHESTERFIELD...AMHERST...NORTHAMPTON... JAFFREY...KEENE 355 PM EDT SAT OCT 7 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. HIGH PRESSURE WILL SLOWLY BUILD ACROSS NEW ENGLAND TONIGHT. THIS MEANS THAT CLEAR SKIES AND CALM WINDS WILL REMAIN ACROSS SOUTHWEST NEW HAMPSHIRE INTO NORTH CENTRAL AND NORTHWEST MASSACHUSETTS. TEMPERATURES ARE EXPECTED TO DROP TO THE LOWER 30S ACROSS SOME PORTIONS OF THE WARNING AREA OVERNIGHT. THE LOWEST READINGS ARE EXPECTED TO OCCUR BETWEEN 3 AND 8 AM SUNDAY. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ MAZ005-006-013-014-017-018-NHZ012-080400- /O.NEW.KBOX.FR.Y.0004.061008T0600Z-061008T1200Z/ CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-WESTERN NORFOLK MA- SOUTHEAST MIDDLESEX MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- EASTERN HILLSBOROUGH NH- INCLUDING THE CITIES OF...FRAMINGHAM...LOWELL...LAWRENCE... FOXBORO...NORWOOD...CAMBRIDGE...TAUNTON...BROCKTON...MANCHESTER... NASHUA 355 PM EDT SAT OCT 7 2006 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. HIGH PRESSURE OVER THE REGION WILL BRING CLEAR SKIES AND DIMINISHING WINDS TONIGHT. WITH THESE CONDITIONS...TEMPERATURES ARE EXPECTED TO DROP TO THE LOWER TO MID 30S ACROSS MANY LOCATIONS OF THE ADVISORY AREA. THE LOWEST READINGS ARE EXPECTED TO OCCUR BETWEEN 3 AND 7 AM SUNDAY. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ EVT
000 WWUS71 KBOX 080239 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1039 PM EDT SAT OCT 7 2006 MAZ002>004-008-010-NHZ011-081200- /O.CON.KBOX.FZ.W.0002.061008T0600Z-061008T1200Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- WESTERN HAMPSHIRE MA-EASTERN HAMPSHIRE MA-CHESHIRE NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... BARRE...FITCHBURG...CHESTERFIELD...AMHERST...NORTHAMPTON... JAFFREY...KEENE 1039 PM EDT SAT OCT 7 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. HIGH PRESSURE WILL SLOWLY BUILD ACROSS NEW ENGLAND TONIGHT. THIS MEANS THAT CLEAR SKIES AND CALM WINDS WILL REMAIN ACROSS SOUTHWEST NEW HAMPSHIRE INTO NORTH CENTRAL AND NORTHWEST MASSACHUSETTS. TEMPERATURES ARE EXPECTED TO DROP TO THE LOWER 30S ACROSS SOME PORTIONS OF THE WARNING AREA OVERNIGHT. THE LOWEST READINGS ARE EXPECTED TO OCCUR BETWEEN 3 AND 8 AM SUNDAY. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ MAZ005-006-013-014-017-018-NHZ012-081200- /O.CON.KBOX.FR.Y.0004.061008T0600Z-061008T1200Z/ CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-WESTERN NORFOLK MA- SOUTHEAST MIDDLESEX MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- EASTERN HILLSBOROUGH NH- INCLUDING THE CITIES OF...FRAMINGHAM...LOWELL...LAWRENCE... FOXBORO...NORWOOD...CAMBRIDGE...TAUNTON...BROCKTON...MANCHESTER... NASHUA 1039 PM EDT SAT OCT 7 2006 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. HIGH PRESSURE OVER THE REGION WILL BRING CLEAR SKIES AND DIMINISHING WINDS TONIGHT. WITH THESE CONDITIONS...TEMPERATURES ARE EXPECTED TO DROP TO THE LOWER TO MID 30S ACROSS MANY LOCATIONS OF THE ADVISORY AREA. THE LOWEST READINGS ARE EXPECTED TO OCCUR BETWEEN 3 AND 7 AM SUNDAY. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS71 KBOX 080645 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 245 AM EDT SUN OCT 8 2006 MAZ002>004-008-010-NHZ011-081200- /O.CON.KBOX.FZ.W.0002.000000T0000Z-061008T1200Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- WESTERN HAMPSHIRE MA-EASTERN HAMPSHIRE MA-CHESHIRE NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... BARRE...FITCHBURG...CHESTERFIELD...AMHERST...NORTHAMPTON... JAFFREY...KEENE 245 AM EDT SUN OCT 8 2006 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. LIGHT WINDS AND CLEAR SKIES HAVE ALLOWED FOR AN IDEAL NIGHT OF RADIATIONAL COOLING. AS OF 2 AM...TEMPERATURES HAD FALLEN INTO THE MID 30S ACROSS THE REGION. TEMPERATURES WILL CONTINUE TO SLOWLY FALL AND SHOULD BE AT OR JUST BELOW THE FREEZING MARK ACROSS A GOOD CHUNK OF THE AREA BY DAYBREAK. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ MAZ005-006-013-014-017-018-NHZ012-081200- /O.CON.KBOX.FR.Y.0004.000000T0000Z-061008T1200Z/ CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-WESTERN NORFOLK MA- SOUTHEAST MIDDLESEX MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- EASTERN HILLSBOROUGH NH- INCLUDING THE CITIES OF...FRAMINGHAM...LOWELL...LAWRENCE... FOXBORO...NORWOOD...CAMBRIDGE...TAUNTON...BROCKTON...MANCHESTER... NASHUA 245 AM EDT SUN OCT 8 2006 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. LIGHT WINDS AND CLEAR SKIES HAVE ALLOWED FOR AN IDEAL NIGHT OF RADIATIONAL COOLING. AS OF 2 AM...TEMPERATURES HAD FALLEN INTO THE 30S ACROSS MUCH OF THE REGION. TEMPERATURES WILL CONTINUE TO SLOWLY FALL AND SHOULD RANGE FROM BETWEEN 32 AND 35 DEGREES BY DAYBREAK. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ FRANK
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this freeze warning went out at Oct 7, 4:12 AM EDT, 10 minutes earlier.
Area forecast discussion, Oct 7, 4:12 AM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
412 AM EDT SAT OCT 7 2006
.SHORT TERM /TODAY THROUGH SUNDAY/...
COMING SOON.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
LIGHT WINDS AND CLEAR SKIES WILL AGAIN ALLOW FOR IDEAL RADIATIONAL
COOLING SUNDAY NIGHT AND HAVE FOLLOWED COOLER MET GUIDANCE.
ALTHOUGH IT WILL NOT BE AS CHILLY TONIGHT...LOWS SHOULD RANGE FROM
NEAR UPPER 30S AND LOWER 40S ACROSS THE OUTLINED AREAS...TO THE
LOWER 50S. HAVE GONE WITH PATCHY GROUND FOG IN THE TYPICALLY PRONE
LOCATIONS.
MONDAY LOOKS BEAUTIFUL WITH MOSTLY SUNNY SKIES. 850 MB TEMPERATURES
AROUND +12C AND SOUTHWEST FLOW OUT AHEAD OF AN APPROACHING COLD
FRONT SUPPORT HIGHS WELL UP INTO THE 70S.
THE COLD FRONT WILL MOVE THROUGH THE REGION MONDAY NIGHT.
HOWEVER...LOW LEVEL MOISTURE IS LACKING SO WILL CONTINUE WITH A DRY
FRONTAL PASSAGE. LOW TEMPERATURES SHOULD MAINLY BE IN THE 40S TO
LOWER 50S.
SOMEWHAT COOLER AIR EXPECTED ON TUESDAY WITH PARTLY SUNNY SKIES.
HIGHS SHOULD TOP OUT IN THE LOWER TO MID 60S AND EXPECT THE COOLER
READINGS TO BE FOUND NEAR THE COAST WITH EASTERLY COMPONENT TO THE
WIND OFF THE OCEAN.
ALL THE LONG RANGE MODELS SHOW AN ANOMALOUS DEEP UPPER LEVEL TROUGH
DEVELOPING ACROSS THE GREAT LAKES BY THE MIDDLE OF THE WEEK. THE
MAIN DYNAMICS OF THIS SYSTEM WILL BE SLOW TO PUSH INTO OUR
REGION...ESPECIALLY WITH THE MODELS SHOWING SURFACE HIGH PRESSURE
RIDGING IN FROM EASTERN CANADA. THEREFORE...WILL JUST GO WITH LOW
CHANCE POPS WEDNESDAY NIGHT AND THE FIRST PART OF THURSDAY WITH THE
BEST CHANCE ACROSS THE INTERIOR ZONES. LOWS WEDNESDAY NIGHT LOOK TO
BE IN THE 40S TO LOWER 50S WITH HIGHS ON THURSDAY IN THE 60S.
THINK WE WILL FINALLY SEE A BETTER CHANCE OF A BAND OF RAIN THURSDAY
NIGHT AND FRIDAY MORNING AS THE MAIN SURFACE LOW LIFTS INTO CANADA
AND DRAGS A STRONG COLD FRONT THROUGH THE REGION. WILL RUN WITH
HIGH CHANCE POPS OVER THIS TIME. WE ARE CONFIDENT THAT IT WILL RAIN
OVER THIS TIME...BUT TIMING UNCERTAINTY WILL PREVENT US FROM GOING
WITH LIKELY POPS THIS FAR OUT. IF EVERYTHING REMAINS ON TRACK WHICH
IS CERTAINLY NO GUARANTEE THIS FAR OUT...THE RAIN MAY BE OVER BY
FRIDAY AFTERNOON AS DRIER AND COOLER AIR WORKS INTO THE REGION.
&&
.AVIATION...
COMING SOON.
&&
.MARINE...
IN THE LONG TERM...LEFT OVER 5 TO 6 FOOT SEAS ARE EXPECTED ACROSS
OUR SOUTHERN WATERS SUNDAY NIGHT. OTHERWISE...CONDITIONS SHOULD
DROP BELOW SCA CONDITIONS MONDAY MORNING. WE MAY NOT NEED ANY
ADDITIONAL MARINE HEADLINES UNTIL THURSDAY WITH THE APPROACH OF THE
NEXT COLD FRONT.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...FREEZE WARNING FOR MAZ002 UNTIL 8 AM SATURDAY.
...FREEZE WARNING FOR MAZ002>004-008-010 FROM 2 AM SUNDAY TO 8 AM
SUNDAY.
NH...FREEZE WARNING FOR NHZ011 UNTIL 8 AM SATURDAY.
...FREEZE WARNING FOR NHZ011 FROM 2 AM SUNDAY TO 8 AM SUNDAY.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FOR ANZ232-235-237-250-254-255 UNTIL 3 PM
SATURDAY.
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FOR ANZ232-235-237
FROM 3 PM SATURDAY TO 5 AM SUNDAY.
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FOR ANZ250-254-255
FROM 3 PM SATURDAY TO 3 PM SUNDAY.
&&
SHORT TERM...DRAG
LONG TERM...FRANK
AVIATION...DRAG
MARINE...DRAG/FRANKHazardous weather outlook, Oct 6, 5:00 PM EDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 500 PM EDT FRI OCT 6 2006 ANZ230>237-250-254-255-CTZ002>004-MAZ002>024-026-NHZ011-012-015- RIZ001>008-070900- BARNSTABLE-BLOCK ISLAND-BLOCK ISLAND SOUND-BOSTON HARBOR-BRISTOL- BUZZARDS BAY-CAPE COD BAY-CENTRAL MIDDLESEX COUNTY-CHESHIRE- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM- COASTAL WATERS FROM NANTUCKET MA TO MARTHAS VINEYARD MA TO BLOCK ISLAND RI TO MONTAUK NY SOUTHEAST TO 20NM- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM-DUKES-EASTERN ESSEX-EASTERN FRANKLIN-EASTERN HAMPDEN- EASTERN HAMPSHIRE-EASTERN HILLSBOROUGH-EASTERN KENT-EASTERN NORFOLK- EASTERN PLYMOUTH-HARTFORD-NANTUCKET-NANTUCKET SOUND-NARRAGANSETT BAY- NEWPORT-NORTHERN BRISTOL-NORTHERN WORCESTER- NORTHWEST MIDDLESEX COUNTY-NORTHWEST PROVIDENCE-RHODE ISLAND SOUND- SOUTHEAST MIDDLESEX-SOUTHEAST PROVIDENCE-SOUTHERN BRISTOL- SOUTHERN PLYMOUTH-SOUTHERN WORCESTER-SUFFOLK-TOLLAND-VINEYARD SOUND- WASHINGTON-WESTERN AND CENTRAL HILLSBOROUGH-WESTERN ESSEX- WESTERN FRANKLIN-WESTERN HAMPDEN-WESTERN HAMPSHIRE-WESTERN KENT- WESTERN NORFOLK-WESTERN PLYMOUTH-WINDHAM- 500 PM EDT FRI OCT 6 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS... NORTHEAST MASSACHUSETTS...SOUTHEAST MASSACHUSETTS...WESTERN MASSACHUSETTS...MASSACHUSETTS COASTAL WATERS...SOUTHERN NEW HAMPSHIRE...CENTRAL RHODE ISLAND...NORTHERN RHODE ISLAND... SOUTHERN RHODE ISLAND AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT A FROST ADVISORY HAS BEEN ISSUED FOR TONIGHT FOR THE INTERIOR SECTIONS OF THE MERRIMACK RIVER INTO EASTERN HILLSBOROUGH COUNTY NEW HAMPSHIRE. A FREEZE WARNING HAS BEEN ISSUED FOR TONIGHT FOR CHESHIRE COUNTY. OVERNIGHT LOW TEMPERATURES ACROSS SOUTHWEST NEW HAMPSHIRE WILL BE CLOSE TO A HARD FREEZE...WITH TEMPERATURES DROPPING TO AROUND 30 AT SOME LOCATIONS. IN THE FROST ADVISORY AREA...LOWS WILL FALL TO THE LOWER 30S...WITH AREAS OF FROST DEVELOPING. HIGH ASTRONOMICAL TIDES MAY RESULT IN PATCHES OF VERY MINOR SPLASH OVER AT THE TIME OF HIGH TIDE LATE THIS EVENING. EVEN IF THIS HAPPENS IT WILL NOT CAUSE ANY PROBLEMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...DEPENDING ON WHAT HAPPENS TONIGHT...SOME FROST AND FREEZE HEADLINES MAY BE NEEDED FOR LATE SATURDAY NIGHT ACROSS THE TYPICALLY COLDER OUTLINED LOCATIONS. HIGH ASTRONOMICAL TIDES MAY RESULT IN PATCHES OF SOME VERY MINOR SPLASH OVER AT THE TIME OF HIGH TIDE SATURDAY AFTERNOON. AGAIN... EVEN IF THIS OCCURS NO PROBLEMS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. FRANK/EVT
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 3:55 PM EDT | Frost Advisory | BOX | Bristol, Essex, Middlesex, Norfolk, Plymouth | 16 hr |
Nearby
Freeze Warnings in Massachusetts, 2006Freeze Warnings in New Hampshire, 2006Every freeze warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.